Étude de la classification topologique des fonctions unimodales
Annales de l'Institut Fourier, Volume 35 (1985) no. 3, pp. 59-77.

Using the theory of itineraries and kneading sequences, we study the topological conjugacy of unimodal functions. We introduce the notion of macroscopical conjugacy, characterized by the equality of the kneading sequences. Then we present a theorem of classification of unimodal functions. In order to illustrate these results, we show that the set of solutions of Feigenbaum equation contains an infinite number of classes.

À l’aide de la théorie des itinéraires et des suites de tricotage, nous étudions la conjugaison topologique des fonctions unimodales. Nous introduisons la notion de conjugaison macroscopique, caractérisée par l’égalité des suites de tricotage. Puis nous présentons un théorème de classification des fonctions unimodales. Pour illustrer ces résultats, nous montrons que l’ensemble des solutions de l’équation de Feigenbaum contient une infinité de classes topologiques.

@article{AIF_1985__35_3_59_0,
     author = {Cosnard, Michel},
     title = {\'Etude de la classification topologique des fonctions unimodales},
     journal = {Annales de l'Institut Fourier},
     pages = {59--77},
     publisher = {Institut Fourier},
     volume = {35},
     number = {3},
     year = {1985},
     doi = {10.5802/aif.1019},
     zbl = {0569.58004},
     mrnumber = {87i:58091},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1019/}
}
TY  - JOUR
AU  - Cosnard, Michel
TI  - Étude de la classification topologique des fonctions unimodales
JO  - Annales de l'Institut Fourier
PY  - 1985
DA  - 1985///
SP  - 59
EP  - 77
VL  - 35
IS  - 3
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1019/
UR  - https://zbmath.org/?q=an%3A0569.58004
UR  - https://www.ams.org/mathscinet-getitem?mr=87i:58091
UR  - https://doi.org/10.5802/aif.1019
DO  - 10.5802/aif.1019
LA  - fr
ID  - AIF_1985__35_3_59_0
ER  - 
%0 Journal Article
%A Cosnard, Michel
%T Étude de la classification topologique des fonctions unimodales
%J Annales de l'Institut Fourier
%D 1985
%P 59-77
%V 35
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.1019
%R 10.5802/aif.1019
%G fr
%F AIF_1985__35_3_59_0
Cosnard, Michel. Étude de la classification topologique des fonctions unimodales. Annales de l'Institut Fourier, Volume 35 (1985) no. 3, pp. 59-77. doi : 10.5802/aif.1019. http://www.numdam.org/articles/10.5802/aif.1019/

[1] J.P. Allouche et M. Cosnard, Itération de fonctions unimodales et suites engendrées par automates, C.R.A.S., 286 (1982), 159-162. | Zbl

[2] M. Campanino et H. Epstein, On the existence of Feigenbaum's fixed point, Preprint IHES P/80/35 (1980). | Zbl

[3] P. Collet et J.P. Eckmann, Iterated maps on the interval as dynamical systems, Birkhäuser, Basel, (1980) | MR | Zbl

[4] M. Cosnard, Etude des solutions de l'équation fonctionnelle de Feigenbaum, Actes du colloque de Dijon, Astérisque, (1983). | Zbl

[5] B. Derrida, A. Gervois et Y. Pomeau, Iteration of endomorphism on the real axis and representation of numbers, Ann. Inst. Henri Poincaré, 29, 3 (1978), 305-356. | Numdam | MR | Zbl

[6] M.J. Feigenbaum, The universal metric properties of nonlinear transformation, J. Stat. Phys., 21, 6 (1979), 669-706. | MR | Zbl

[7] M.J. Feigenbaum, The transition to aperiodic behavior in turbulent systems, Commun, Math. Phys., 77 (1980), 65-86. | MR | Zbl

[8] C. Godbillon, Systèmes dynamiques sur les surfaces, IRMA Strasbourg, (1979). | Zbl

[9] J. Guckenheimer, Sensitive dependence to initial conditions for one dimensional maps, Commun. Math. Phys., 70 (1969), 133-160. | MR | Zbl

[10] I. Gumowski et C. Mira, Recurrences and discrete dynamic systems, Lect. Notes Math., 809 (1980). | MR | Zbl

[11] O.E. Lanford Iii, A computer-assisted proof of the Feigenbaum conjectures, Preprint IHES P/81/17 (1981).

[12] N. Metropolis, M.L. Stein et P.R. Stein, On the finite sets for transformations on the unit interval, J. Comb. Theory., 15 (1973), 25-44. | MR | Zbl

[13] J. Milnor et W. Thurston, On iterated maps of the interval, Preprint Princeton, (1977). | Zbl

[14] M. Misiurewicz, Invariant measures for continuous transformations of [0, 1] with zero topological entropy, Lecture Notes Math., 729 (1980) 144-152. | MR | Zbl

[15] G. Targonski, Topics in iteration theory, Vandenhoeck & Ruprecht, Göttingen, (1981). | MR | Zbl

[16] S. Ulam, Sets, number and universes., M.I.T., Press Cambridge, (1974). | Zbl

Cited by Sources: